← Return to dizziness associated with MAC

Discussion
bmiller57 (@bmiller57)

dizziness associated with MAC

MAC & Bronchiectasis | Last Active: May 12, 2020 | Replies (5)

Comment receiving replies
@irene5

@bmiller57 I am dizzy many days. Some days are worse than others. Since this is something I have dealt with for a number of years I always sit for a few seconds before getting up. I always keep water with me and sometimes lie down if it gets out of control. My standing and sitting blood pressure are very different which is why this happens to me. It is called orthostatic hypotension. I think the meds for MAC add to my dizziness. If you are somewhere and this starts to happen, don’t try to leave. Just put your head between your legs and have someone get you water. Biggest mistake I ever made was trying to leave mass when this happened. Never made it to the door. Ambulance was called. I totally traumatized my children. One of them refuses to ever go to church again! Check with your doctor as certain meds (not MAC related) can cause this to happen. Keep hydrated always! irene5

Jump to this post


Replies to "@bmiller57 I am dizzy many days. Some days are worse than others. Since this is something..."

thank you for the quick responce didnt know if i was the only one dealing with this i have appt mondau with my pulmonologist for answers